# SDR 2013FA0000299

- Difficulty date: May 21, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N4963U
- Make and model: Cessna 210E
- Aircraft serial: 21058663
- Engine: Cont IO520A
- Propeller: Mcauly D3A34C402
- System (JASC): 3210 · Main Landing Gear
- Part: Saddle
- Part number: 12414231
- Condition: Cracked
- Location: Mlg
- Part time: 1,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT MAIN GEAR SADDLES WERE REPLACED 3-14-1977 AT TACH 1448.0 IAW AD76-14-07R2 AND SE75-26 THEY WERE DUE FOR A DY PENETRANT CHECK 1300 HRS LATER.  THE DYE PENETRENT CHECK WAS DONE 42HRS EARLY TO CONINCIDE WITH OTHER MX.  BOTH SADDLES WERE DISCOVERED TO HAVE A .2500" LONG CRACK ACROSS THE LARGE RADIUS THAT CONNECTS THE FLANGE TO THE SUPPORT ARM FOR THE INBD END OF THE LANDING GEAR LEG.  BOTH OF THE SADDLES WERE OF THE IMPROVED DESIGN.  THE LANDING GEAR IS RIGGED IAW THE SRM.
